# SDR SWAA2024040369167

- Difficulty date: March 31, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8858K
- Make and model: Boeing 737-8
- Aircraft serial: 42591
- Aircraft time: 3,511 hours, 1,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RIGHT EMERGENCY FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED FWD R/H EMER FLASHLIGHT ASSY REF AMM 25-64-00. OPS CK GOOD.
